42 year old male.
I have been on test injections for a year and a half. Mostly things are going ok, until i get to the weekend. I like to have a few cold ones with the boys on friday and saturday night (nothing significant), and because of this every weekend I fight water weight gain. My ankles swell up big time, every joint in my body feels stiff. I am pretty uncomfortable. This NEVER happened pre-TRT. I am really thinking about ditching TRT because of this. I know the easy solution is to give up alcohol, but I enjoy the time with friends so thats not going to happen. I have gotten physical benefits in the gym, but i am pretty miserable on the weekend and into the first part of the week before i piss out all the fluid thats inside of me. Three weeks ago, I lowered my dosage to see if it would help, so far it has not. I recognize i need to give it a bit more time. Here is what i WAS doing before i lowered…
32cc (64mg) MWF (192mg per week) in the butt. I take .25mg Anastrozole with my shot on MWF and also take .25mg AI on Thursday and sometimes on Saturday to help with the water weight issue. It helps a bit, but not that much. Here are my labs for this dosage…
1016 test (264-916)
Free Test 24.2 (6.9-21.5)
E2 Sensitive 44.7 (8-35)
SHBG 44.8 (16.5-55.0)
I lowered my dosage to 28CC (56mg) MWF of every week (for a total of 168mg a week) three weeks ago. kept everything else the same.
I have been reading on here that alot of you guys are huge anti-AI people. I am to the point where something has to change or i am just going to stop with the TRT. i would rather be smaller and weaker at the gym than feel like shit 3 days a week. I have been afraid to ditch the AI for fear that it is the only thing keeping my E2 somewhat close to the normal range and am afraid that the water weight issue is only going to get worse by getting off of it completely.
My question for you all…if i ditch this AI, does the water weight eventually go away or because i like guzzling a few beers on the weekend, is this the way its going to be on TRT?